Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Will steroids have any effect on my sex life and what are the side effects ?

i am doing weight training and using steroids. i want for family planning . Please tell what will be the side effect of doing on my wife if i do sex after taking steroid and also what will be the effect on new born baby
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
the anabolic steroids you are taking may have side effect on your fertility itself. so if you are planning to raise your family, you have to consult endocrinalogist &get your endocrines tested.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, there are many side effect of steriod like weight gain , hair loss, gastritis n gastric ulcer, Diabetes. it reduse our immunity so after taking it we are vary pron e to any kind of infection. so dont take it without indication or expert advise.
Dr aseem
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor